| Catalog Number |
4100355000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/25/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The device had a bit broken off inside during a service evaluation at the manufacturer facility. there were no adverse consequences related to this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.